Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 20.07.2013
From: loretta bradshaw

Subject: from lol

just to let you know started my sulfasalazine last sat by thur i was vomiting really bad told me to stop and start again mon has anyone else had this and was ok when they restarted. been having steroid injections in my knee i need a knee replacement needle wore off and ended up in A&E could not walk with the pain. doc there said they could not do anything sent me round to the rheumy clinic the consultant gave me an injection said it was the last one they could give. would not refer me back to the otheropecic to be put on the waiting list for my knee replacement said i could not have it done if my inflammatory arthritis was not under control said i was not helping myself . i was even vomiting in front of the rheumy doc said just start back on mon does anyone know can they just leave me when this needle wears off it only lasts about two mths even shorted dont know when it will wear off but frightened as i wont be able to cope with the pain or walk be grateful for any help me and my husband are out of our minds with worry lol x
reply | back to forum

Date: 20.07.2013
From: rhona

Subject: Re: from lol

Hi Lol, Sorry to hear that you are having such a rough time of it just now. Sometimes it can take a wee while for our body to get used to the medication. Have you just been on one tablet a day? You have to start them slowly and build up. You could give it another try like they have said and see how it goes. I always take them after food and drink plenty water with them. If you really feel they don't agree with you after tying again then they will have to give you something else. It is not ideal to get too many steroid injections although last year I had loads of them, they can also give you one that helps all over. Try not to stress too much as that can make it worse. If you are still suffering after trying them then you will have to speak to them again. Good luck and I hope you get some relief soon. x
reply | back to forum

Date: 21.07.2013
From: Colin W

Subject: Re: from lol

have they tried methotrexate or any of the other Disease-modifying antirheumatic drugs (DMARDs) , some of us dont have much side effects but others need to change the drugs

if you are having joint damage you need some stronger drugs as well as non-steroidal anti-inflammatory drug, methotrexate is the best of these but not everyone gets on with it , they could try hydroxychloroquine or leflunomide . hope they give you something that helps soon
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

1+6=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board